# SDR AALA20021527

- Difficulty date: October 4, 2002
- Submitted: December 11, 2002
- Operation: Air carrier
- Aircraft: N553AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53083
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STATION 627 LEFT CUSP HAS .5 INCH CRACK EMITTING FROM INBOARD EDGE OF CENTER LIGHTENING HOLE.  INSTALLED REPAIR DOUBLER PER AARD 53-00-00-02.  (M)
